# SDR FDEA200902040448

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743323
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANELS AND SEAT TRACKS FOUND CORROSION WITH EXFOLIATION ON TRACK.   REPAIRED AREA IAW SRM 53-70-00, FIG 1, SHT 1 AND 2, VOL I.
